Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mouse

!0 more days left on accutane!!

ok to start off, accutane with all its side effects is still a wonder drug because it gave me my life back.

But my skin isnt as great as i would like it to be. Within the last week i got a few spots and im beginning to be worried that i will start breaking out right after i end my course. I was on 40 mg my first month, 60 mg for the next 4 months, and my final month i was on 80 mg. I weight only about 125 lbs so im sure im well over the recommended dosage.

im thinking of asking my derm to put me on antibiotics after i finish accutane?

i will not use anymore topicals because i think retin a micro is what really screwed up my skin. It made my skin extremely oily (which only accutane was able to cure), red, very very dry and flaky and also i think it bleached my skin because everyone says im light skinned now when i use to have a nice skin tone.

any suggestions or wisdom to be shared?

oh yeah if u have questions about my accutane experience i would gladly answer those for you.

Share this post


Link to post
Share on other sites

hey man,

Did you have cystic acne when you were on Accutane. If so how long did it take for them to usually go down?

I have one thats been on my face since Oct 1st. And ive been on Accutane for about 1.5 weeks now.

Share this post


Link to post
Share on other sites

When I was on accutane my doc put me on nothing for the next 6 months after I stopped, because accutane usually messes up your oil glands for a while after you are on it. In my case, my oil glands slowly returned to how they were, just not as bad as before.

Share this post


Link to post
Share on other sites

don't worry too much, I have used on the avarage 30-40 mgs a day for 7 months, and now, 1 month after ceasing it, I can boast of a perfect skin (though OK, I must fess up, I had a tiny whitehead on my forehead and badly scraped it off nad I have a small reddening after it, but it's fading uuuuff)

Of course, after stopping tane, do take care of your skin, but don't "overcare" it cuz it's pointless and can possible make ur new skin overdried. Of course a pea-sized amount of Zorac or differin would be recommended once in a few days (I rub it once a week and use Dead Sea mud masks - they're great!)

bye and goodluck

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×